# SDR USAA2010121793150

- Difficulty date: November 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 2 PYLON SKIN PANEL CRACKED AT NAC STATION 224.  REPAIRED NR 2 PYLON SKIN PANEL AT NAC STATION 224 IAW ER 03-5433-01037-DL1.
